Reachability of eigenspaces for interval circulant matrices in max-algebra

Jan Plavka, Sergey Sergeev

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)
111 Downloads (Pure)

Abstract

A nonnegative matrix A is said to be strongly robust if its max-algebraic eigencone is universally reachable, i.e., if the orbit of any initial vector ends up with a max-algebraic eigenvector of A. Consider the case when the initial vector is restricted to an interval and A can be any matrix from a given interval of nonnegative circulant matrices. The main aim of this paper is to classify and characterize the six types of interval robustness in this situation. This naturally leads us also to study the max-algebraic spectral theory of circulant matrices and the relation of inclusion between attraction cones of circulant matrices in max-algebra.
Original languageEnglish
Pages (from-to)59-86
JournalLinear Algebra and its Applications
Volume550
Early online date27 Mar 2018
DOIs
Publication statusPublished - 1 Aug 2018

Keywords

  • max-algebra
  • circulant matrices
  • interval analysis
  • reachability

Fingerprint

Dive into the research topics of 'Reachability of eigenspaces for interval circulant matrices in max-algebra'. Together they form a unique fingerprint.

Cite this